×

Regularly full logics and the uniqueness problem for observables. (English) Zbl 0519.03051


MSC:

03G12 Quantum logic
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
81P20 Stochastic mechanics (including stochastic electrodynamics)

Citations:

Zbl 0439.46047
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Brabec , P. Pták , On compatibility in quantum logics , Foundations of Physics , t. 12 , no. 2 , 1982 , p. 207 - 212 . MR 659779
[2] A. Gleason , Measures on closed subspaces of a Hilbert space , Journal of Mathematics and Mechanics , t. 6 , 1965 , p. 428 - 442 . MR 96113
[3] R. Greechie , Orthomodular lattices admitting no states , J. Comb. Theory , t. 10 . 1971 , p. 119 - 132 . MR 274355 | Zbl 0219.06007 · Zbl 0219.06007
[4] S. Gudder , Uniqueness and existence properties of bounded observables , Pacific Journal Math. , t. 19 , 1966 , p. 81 - 93 , p. 578 - 589 . Article | MR 201146 | Zbl 0149.23603 · Zbl 0149.23603
[5] S. Gudder , Stochastic Methods in Quantum Mechanics , Elsevier North Holland , New York , 1979 . MR 543489 | Zbl 0439.46047 · Zbl 0439.46047
[6] F.W. Shultz , A characterization of state spaces of orthomodular lattices , J. Comb. Theory , t. A 17 , 1974 , p. 317 - 325 . MR 364042 | Zbl 0317.06007 · Zbl 0317.06007
[7] V.S. Varadarajan , Geometry of Quantum Theory I , Van Nostrand Reinhold . Princeton, New Jersey , 1968 . MR 471674 | Zbl 0155.56802 · Zbl 0155.56802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.